# SDR IPXA11566580

- Difficulty date: April 26, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N465UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28269
- Aircraft time: 20,018 hours, 12,531 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Web
- Part number: 146N52381
- Condition: Corroded
- Location: Bs 1700 Lbl 41
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, CABIN FLOOR SHEAR WEB AT BODY STA 1700+3 AND LBL 41, WEB IS CORRODED.  REMOVED CORROSION, ORIGINAL THICKNESS .071, LOSS OF .010 WITH .061 MATERIAL LOSS IS OUT OF LIMITS IAW SRM 53-00-51-1A1. ACCOMPLISHED EA 1104 54/ EO B757-5310-42643-A FOR EXTENDED MATERIAL LOSS.
